www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2019

Title: Generalized twisted group rings
Authors: NAUWELAERTS, Erna
Van Oystaeyen, F
Issue Date: 2005
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF ALGEBRA, 294(2). p. 307-320
Abstract: Let R be a dornain and G a group. Let alpha: G x G -> R \ {0} be a generalized 2-cocycle, i.e., not necessarily taking its values ill the units of R, and consider the generalized twisted group ring R *(alpha) G. First we investigate the graded structure of R *(alpha) G, in particular we give conditions under which R *(alpha) G is gr-hereditary, respectively a gr-maximal order. Next, we derive criteria for R *(alpha) G to be a tame order, respectively a maximal order over some central subring. We also derive conditions under which R *(alpha) G is an Azumaya algebra. (c) 2005 Elsevier Inc. All rights reserved.
Notes: Univ Antwerp UA, B-2020 Antwerp, Belgium. Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.Van Oystaeyen, F, Univ Antwerp UA, B-2020 Antwerp, Belgium.francine.schoeters@ua.ac.be
URI: http://hdl.handle.net/1942/2019
DOI: 10.1016/j.jalgebra.2004.11.017
ISI #: 000233681300001
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2006
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.